# SDR ASAA0956894

- Difficulty date: October 29, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 11,834 hours, 3,760 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P5615
- Condition: Malfunctioned
- Location: Apu Bay
- Part time: 32,005 hours, 13,258 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CLIMB DIRTY SOCK (MELTED CRAYON) SMELL VERY PROMINENT IN CABIN AIR.  INTENSITY INCREASED DURING CLIMB AND CRUISE AND CONTINUED DURING DESCENT.  TROUBLESHOOTING DETERMINED THAT ODOR IS COMING FROM APU SUSPECT LOAD COMPRESSOR SEAL.  WHILE PERFORMING FIM TASK 49 55 00 810 802 COMPRESSOR DISCHARGE DRAIN PLUG SHEARED OFF.  REMOVED AND REPLACED APU REF MIG 2C NR 220223 AND T/C 78349010.
